MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-475-14
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Stenosis (2263); Obstruction/Occlusion (2422); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that the patient underwent 1 year follow-up digital subtraction angiography (dsa) on (b)(6) 2025.There was 76%-95% parent artery stenosis.Per the adjudication committee, there was evidence of significant parent artery stenosis > 50.Branches had a degree of stenosis.The posterior communicating (pcom) artery was angiographically occluded.Ophthalmic was 26%-50%.Additional information was received reporting that dual antiplatelet therapy (dapt) was administered, platelet reactivity units (pru) level 113%.The patient underwent surgery for treatment of an unruptured, saccular, right hemisphere, c6 sidewall aneurysm with a max diameter of 8.0mm and a neck diameter of 3.7mm.The landing zone was 4.0mm distally and 4.5mm proximally.Patient medical history includes: previous cigarette smoker, adhd, sleep apnea, depression, anxiety, borderline personality disorder.Patient status is alive with no injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the ophthalmic artery,anterior aneurysm was treated with pipeline model: ped2-475-14, lot#:b321852 and the right ophthalmic branch aneurysm was treated with pipeline model: ped2-475-12 lot#: b337129.There were no associated patient symptoms and no additional intervention were reported.The cause of the stenosis was not determined.The affected vessel was treated with the ped2-475-14, lot: b321852.There was no complaint reported regarding the pipeline ped2-475-12, lot: b337129.
 
Additional Manufacturer Narrative
H3: additional information provided that (b)(4) is related and merged into (b)(4).All information submitted under 2029214-2025-01228 is related to all information under 2029214-2024-00070.Any further updates will come through 2029214-2024-0 0070.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22059498
Report Number2029214-2025-01228
Device Sequence Number18260027
Product Code OUT
UDI-Device Identifier00763000284602
UDI-Public(01)00763000284602(17)250111(10)B321852
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2025
Device Model NumberPED2-475-14
Device Catalogue NumberPED2-475-14
Device Lot NumberB321852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer05/23/2025
01/30/2026
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/11/2025
02/20/2026
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Patient Weight75 KG